Mathematical Biosciences and Engineering, 2011, 8(3): 689-694. doi: 10.3934/mbe.2011.8.689

Primary: 92D25, 34D23, 34K20.

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

A note for the global stability of a delay differential equation of hepatitis B virus infection

1. Academy of Mathematics and Systems Science, Academia Sinica, Beijing 100190

The global stability for a delayed HIV-1 infection model is investigated. It is shown that the global dynamics of the system can be completely determined by the reproduction number, and the chronic infected equilibrium of the system is globally asymptotically stable whenever it exists. This improves the related results presented in [S. A. Gourley,Y. Kuang and J.D.Nagy, Dynamics of a delay differential equation model of hepatitis B virus infection, Journal of Biological Dynamics, 2(2008), 140-153].
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved